# SDR ASAA2019011927880

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,595 hours, 13,555 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10223
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 45,590 hours, 13,554 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON RESTART NO N2 ROTATION NR 2 ENG. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG START VALVE REF AMM 80-11-03 NO DEFECTS NOTED AT THIS TIME. OPS CHK NORMAL.
